# SDR AALA202101019002

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 15,482 hours, 7,117 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY ELEVATOR HINGE ARM 5 ON RIGHT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM FITTING NR 5 ON RIGHT HORIZONTAL STABILIZER, IAW AMM 55-16-42-400-001 STEP 1 THRU 4A AND 5 C TO 5E.
